Acne and facial skin burning.

Patient

Q: I have slight acne and have been using Neutrogena oil free acne wash for about 3 days. (the product contains salicylic acid) Now my face is red, burns, flaking and stings.It hurts extremely bad and I have applied a calming face moisturizer and aloe vera but it has only irritated it more. What do I do?

Doctor

A:   It seems that you may be allergic to some product which is in the face wash. I would definitely suggest to stop using it. You can apply some soothing lactocalamine lotion .Avoid using any chemicals or soap on your face for a while. In case it gets worse or persists I would advice to  see a dermatologist in order to take a look at your acne as well as the new symptoms which have arose.

Related Q&A

Q: Hi,  I've been suffering acne for six years, and my doctor perscribed me ?ISOTRETINOIN capsules to treat it...

Q: Over a month ago, I was diagnosed with PCOS. My doctor put me on the pill (Yasmin). In the first month, I developed a...

Q: I am looking for a contraceptive pill that will assist with my acne problem but which has a relatively low amount of ...

Q: Make age 63 recently on minocycline for scalp acne . Commenced walking twice a day as the impact of this medicine cau...

Q: I have been taking isotroin 20 for 1 year so I get clear skin but then I stopped it and started taking isotroin 10 ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews